Moduli spaces of rank two aCM bundles on the Segre product of three projective lines

Abstract : Let F subset of C P-7 be the image of the Segre embedding of P-1 x P-1 x P-1. In the present paper we deal with the moduli spaces of locally free sheaves epsilon of rank 2 with h(i)(F, epsilon(t)) = 0 for i = 1,2 and t is an element of Z, on F. (C) 2015 Elsevier B.V. All rights reserved.
Type de document :
Article dans une revue
Journal of Pure and Applied Algebra, Elsevier, 2016, 220 (4), pp.1554 - 1575. <http://www.sciencedirect.com/science/article/pii/S0022404915002662>. <10.1016/j.jpaa.2015.09.018>
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01413281
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 9 décembre 2016 - 15:47:43
Dernière modification le : mardi 13 décembre 2016 - 09:30:19

Identifiants

Collections

Citation

Gianfranco Casnati, Daniele Faenzi, Francesco Malaspina. Moduli spaces of rank two aCM bundles on the Segre product of three projective lines. Journal of Pure and Applied Algebra, Elsevier, 2016, 220 (4), pp.1554 - 1575. <http://www.sciencedirect.com/science/article/pii/S0022404915002662>. <10.1016/j.jpaa.2015.09.018>. <hal-01413281>

Partager

Métriques

Consultations de la notice

18